# SDR ASOA201101630

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 6,154 hours, 4,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 61221
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AND EXTERIOR SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  R & R NR 2 EPSU BATTERY PACK IAW MM 33-51-17-000-801-A02 AND -400-801-A02. OPS TESTED OK IAW 33-51-17-710-801-A02.
